|Testosterone Replacement and erections
Mar 27, 2004
I'm not having much luck with testosterone replacement. I started with once a day 1% 50 mg androgel. No sex drive.
I then went to testim at one tube a day. A little better.
A friend suggested shots so my conservative doc put me on 1cc a week of depo test.
I still cant get very hard.
My total testosterone was 83 last time tested at 1%
Do you think I should try the testim at a higher dose? I read what you said about the gels having less of a yo yo effect.
Response from Mr. Vergel
Sexual desire may increase with testosterone, but many people do not get improved erections. If your total testosterone is close to 1000, I doubt that you will get any better results if you increase the dose of testosterone, and you may increase the potential for side effects like acne, hair loss, polycythemia, higher blood pressure, etc
Talk to your doctor about Cialis. What I like about this drug is that it improves erectyle function over 3 days, so taking it twice a week can keep you pretty normal. Just be careful with the stuffy nose and the heart burn that I can cause. Some people have also complained of lower back pain with it (they have no idea why this happens). Keep in mind that if you are taking Norvir you may need to start with a lower dose. Also, like Viagra, you should not use poppers with it.
If Cialis does not work for you, ask your doctor to refer you to a urologist. He/she may prescribe Trimix, a compounded injectable that produces hard erections that last 1-2 hours.
I hope this works. Erectyle disfunction can have a huge impact in someone's life. Luckily, we have a lot more options nowdays!
Sleep Apnea and Testim
HAART-related Soft Stools?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.